# SDR CALA9700595

- Difficulty date: April 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79749
- Make and model: Boeing 727224
- Aircraft serial: 22451
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 65217098
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND AILERON CASTING AND WEB CRACKED AND CORRODED.  A 1 INCH CRACK IN WEB.  REMOVED CRACKED WEB PER SRM 51-10-1, 51-30-2 AND 57-10-2.  REMOVED CORRODED FITTING PER SRM 51-30-2.  FABRICATED WEB AND TREATED PER 51-40-5 AND 51-10-2.  INSTALLED WEB AND NEW FITTING ASSEMBLY.
